Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A smooth center manifold theorem which applies to some ill-posed partial differential equations with unbounded nonlinearities

Autor
De La Llave, R.
Tipus d'activitat
Article en revista
Revista
Journal of dynamics and differential equations
Data de publicació
2009
Volum
21
Número
3
Pàgina inicial
371
Pàgina final
415
DOI
https://doi.org/10.1007/s10884-009-9140-y Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/11629 Obrir en finestra nova
URL
http://www.springerlink.com/content/1040-7294/21/3/ Obrir en finestra nova
Resum
We prove the existence of a smooth center manifold for several partial differential equations, including ill posed equations with unbounded nonlinearities. We also prove smooth dependence on parameters with respect to some perturbations, including unbounded ones. More concretely, we prove an abstract theorem and present applications to several concrete equations: ill posed Boussinesq, equation and system and nonlinear Laplace equations in cylindrical domains. We also consider the effect of some ...
Citació
De La Llave, R. A smooth center manifold theorem which applies to some III-posed partial differential equations with unbounded nonlinearities. "Journal of dynamics and differential equations", 2009, vol. 21, núm. 3, p. 371-415.
Paraules clau
Center Manifolds, Ill Posed Equations, Boussinesq Equations, Reduction Principles
Grup de recerca
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions

Participants

  • de la Llave Canosa, Rafael  (autor)